# SDR DALA2025040402597

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,681 hours, 28,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5654 L2 DOOR SLIDE LIGHT WILL NOT EXTIGUISH WITH DOOR DISARMED. CORRECTIVE ACTION: ACCOMPLISHED AMDS CARD 5211-2301. CLEANED GIRT BAR FITTINGS OPS CHECK NORMAL. (6578572)
